RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, Number 2, Pages 17–22 (Mi vmumm217)  

Mathematics

Weighted $L^p$, $p\ge2$, for a wiener process: Exact asymptoties of small deviations

V. R. Fatalov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Results concerning exact asymptotics for small deviation probabilities of a Wiener process in $L^p$-norm with a weight $p\ge2$ and for $L^p$-norms of trajectories of some stochastic integrals are proved in the paper.

Key words: small deviations, Wiener process, stochastic integral.

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00050


Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Moscow University Mathematics Bulletin, 2015, 70:2, 68–73

Bibliographic databases:

UDC: 519.2
Received: 30.10.2013

Citation: V. R. Fatalov, “Weighted $L^p$, $p\ge2$, for a wiener process: Exact asymptoties of small deviations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, no. 2, 17–22; Moscow University Mathematics Bulletin, 70:2 (2015), 68–73

Citation in format AMSBIB
\Bibitem{Fat15}
\by V.~R.~Fatalov
\paper Weighted $L^p$, $p\ge2$, for a wiener process: Exact asymptoties of small deviations
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2015
\issue 2
\pages 17--22
\mathnet{http://mi.mathnet.ru/vmumm217}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3401224}
\transl
\jour Moscow University Mathematics Bulletin
\yr 2015
\vol 70
\issue 2
\pages 68--73
\crossref{https://doi.org/10.3103/S0027132215020035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000218404800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928978779}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm217
  • http://mi.mathnet.ru/eng/vmumm/y2015/i2/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:9
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020